# SDR YN8R201307120001

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: General aviation
- Aircraft: N1227J
- Make and model: Cessna 425
- Aircraft serial: 4250229
- Aircraft time: 4,383 hours, 4,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 57111454
- Condition: Cracked
- Location: Zone 800
- Part time: 4,383 hours, 4,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROXIMATELY 4 INCH CRACK IN RADIUS OF LOWER CABIN DOOR FRAME AT AFT HINGE.
